# SDR SWAA2021040151245

- Difficulty date: February 21, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AT 26 INCH FROM FRONT SPAR AT LT HORIZONTAL STABILIZER / PERFORMED PERMANENT REPAIR LOC ON STAB STA 129.50 AT 26' FROM FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-S REPAIR 5 FIG 204 SHEET 1 DWG 55100003 REV B MATERIAL USED KIT T-SECTION PN 55100003-1 BAC 1490-7075T6 ALUMINUM SHEET PN 7075T6-020
